# SDR CALA2024081902242

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293829
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-07143 REV E OP 001, LH NOSE WHEEL WELL VERTICAL STIFFENER ON STA 287 BTW 159 TO 185 FOUND 1EA CRACK.  NOSE WHEEL WELL STA 287 LBL 25" VERTICAL STIFFENER REPAIRED AS PER EA 5310-07143 REV E OP003 AND REFER TO CR.3595780 FOR WORK DETAILS.
